# SDR ASAA0540390

- Difficulty date: August 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 65617501
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX:  DURING C-CHECK, FOUND TAIL CONE COMPARTMENT ELEVATOR OUTPUT TORQUE TUBE HAS A GOUDGE.  REPAIRED IAW SRM.  (K)
